# SDR SWAA2024082722049

- Difficulty date: August 2, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT 'Z' CHANNEL HAS CORROSION AROUND FASTENER HOLES ON STA 727E TO 747<[01] REMOVED CORROSION ON AFT CARGO RIGHT 'Z' CHANNEL AROUND FASTENER HOLES ON STA 727E TO 747 PER REF AMM 51-10-02-0G-0. ACCOMPLISHED NDT AND CHECKED LIMITS OF REWORKED AREA. ORIGINAL THICKNESS:.040'; MATERIAL REMOVED: .007'; MATERIAL REMAINING: .033'; AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. SINCE CORROSION FOUND ON TASKCARD TTG8Q00UZHH0 TO BE OUT OF LIMITS. LEFT 'Z' CHANNEL TO BE FABRICATED NEW ON TASKCARD TTG8Q00UZHH0.;[02] VERIFIED STEP 1.
